Home           Contact us           FAQs           
 
   Journal Page   |   Aims & Scope   |   Author Guideline   |   Editorial Board   |   Search
    Abstract
2011 (Vol. 3, Issue: 1)
Article Information:

An Asymptotic Solution of a Fourth Order Critically Damped Nonlinear System with Pair Wise Equal Eigenvalues

M. Abul Kawser and M.A. Sattar
Corresponding Author:  M. Abul Kawser 

Key words:  Asymptotic solution, critically damped system, perturbation solution, , , ,
Vol. 3 , (1): 1-11
Submitted Accepted Published
2010 February, 23 2010 April, 09 2011 April, 15
Abstract:

In this study a fourth order nonlinear critically damped differential system is considered and an analytical approximate solution is investigated for obtaining the transient response of the system in the case of pair wise equal eigenvalues. The results obtained by the proposed technique agree with the numerical solutions by means of the fourth order Runge-Kutta method nicely. An example is given to illustrate the method.
Abstract PDF HTML
  Cite this Reference:
M. Abul Kawser and M.A. Sattar, 2011. An Asymptotic Solution of a Fourth Order Critically Damped Nonlinear System with Pair Wise Equal Eigenvalues.  Research Journal of Mathematics and Statistics, 3(1): 1-11.
    Advertise with us
 
ISSN (Online):  2040-7505
ISSN (Print):   2042-2024
Submit Manuscript
   Current Information
   Sales & Services
   Contact Information
  Executive Managing Editor
  Email: admin@maxwellsci.com
  Publishing Editor
  Email: support@maxwellsci.com
  Account Manager
  Email: faisalm@maxwellsci.com
  Journal Editor
  Email: admin@maxwellsci.com
  Press Department
  Email: press@maxwellsci.com
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2009. MAXWELL Science Publication, a division of MAXWELLl Scientific Organization. All rights reserved